Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 30 June 2010

A Tabu Search Method for Finding Minimal Multi-Homogeneous Bézout Number

Hassan M.S. Bawazir & Ali Abd Rahman

Journal of Mathematics and Statistics, Volume 6, Issue 2, pp. 105–109 · doi.org/10.3844/jmssp.2010.105.109

7,293 accesses4,169 downloads1 citations (Crossref)Metrics
Cite Check for updates

Abstract

Problem statement: A homotopy method has proven to be reliable for computing all of the isolated solutions of a multivariate polynomial system. The multi-homogeneous Bézout number of a polynomial system is the number of paths that one has to trace in order to compute all of its isolated solutions. Each partition of the variables corresponds to a multi-homogeneous Bézout number. It is a crucial problem to find a partition with the minimum multi-homogeneous Bézout number since the size of the space of all the partitions increases exponentially. Approach: This study presented a new method by producing the Tabu Search Method (TSM) as a powerful technique for finding minimum multi-homogeneous Bézout number. Results: A comparison is made between the new method and some recent methods. It is shown that our algorithm is superior to the latter, besides being simple and efficient in the implementation. Conclusion: Furthermore the present study extended the applicability of the Tabu search method.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2010 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Bawazir, H. M. & Rahman, A. A. (2010). A Tabu Search Method for Finding Minimal Multi-Homogeneous Bézout Number. Journal of Mathematics and Statistics, 6(2), 105–109. https://doi.org/10.3844/jmssp.2010.105.109

Licence
© Science Publications
Issue
Volume 6, Issue 2
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
A Tabu Search Method for Finding Minimal Multi-Homogeneous Bézout NumberJournal of Mathematics and Statistics · Volume 6, Issue 2 · pp. 105–109 · © Science PublicationsDownload